MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10014881
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Lines that detached after we tried to use this lot again the last few days.Additional information as on 22dec2025: please provide an exact date of event in format mm-dd-yyyy for the number of lines detached issue? december 15, 16, 17 describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No harm - caught in pharmacy before dispensing product to patient care areas this time as we were aware of the potential issue.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of lines detaching could not be verified due to the product not being returned for failure investigation.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24029051
Report Number9616066-2025-04140
Device Sequence Number9502116
Product Code FPA
UDI-Device Identifier10885403221934
UDI-Public(01)10885403221934(17)271010(10)24109236
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10014881
Device Lot Number24109236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown